MAUDE Adverse Event Report: ACUTE INNOVATIONS, LLC RIBLOC U PLUS; RIBLOC U PLUS 75MM RIB PLATE

ACUTE INNOVATIONS, LLC RIBLOC U PLUS; RIBLOC U PLUS 75MM RIB PLATE
Model Number RIBLOC U PLUS
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060)
Date of Event 02/27/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Plate removal due to adhesions under scapula from scar tissue of incision.Ribs were healed during removal and removal was done without issue in (b)(6) 2016.

Brand Name
RIBLOC U PLUS
Common Device Name
RIBLOC U PLUS 75MM RIB PLATE
Manufacturer (Section D)
ACUTE INNOVATIONS, LLC
21421 nw jacobson road
suite 700
hillsboro OR 97124
MDR Report Key6497032
Report Number3005670412-2017-00001
Device Sequence Number557506
Product Code HRS
UDI-Device Identifier10814493010388
UDI-Public10814493010388
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113318
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRIBLOC U PLUS
Device Catalogue NumberRBL1302
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2017
Initial Report FDA Received Date04/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;